Per citar aquest document:
Scopus: 10 cites, Web of Science: 9 cites,
Reaction-subdiffusion front propagation in a comblike model of spiny dendrites
Iomin, A. (Tekhniyon, Makhon ṭekhnologi le-Yiśraʾel. Merkaz rishum ṿe-ḳabalat muʻamadim)
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Grup de Física Estadística)

Data: 2013
Resum: Fractional reaction-diffusion equations are derived by exploiting the geometrical similarities between a comb structure and a spiny dendrite. In the framework of the obtained equations, two scenarios of reaction transport in spiny dendrites are explored, where both a linear reaction in spines and nonlinear Fisher-Kolmogorov-Petrovskii-Piskunov reactions along dendrites are considered. In the framework of fractional subdiffusive comb model, we develop a Hamilton-Jacobi approach to estimate the overall velocity of the reaction front propagation. One of the main effects observed is the failure of the front propagation for both scenarios due to either the reaction inside the spines or the interaction of the reaction with the spines. In the first case the spines are the source of reactions, while in the latter case, the spines are a source of a damping mechanism.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 88, Number 1 (July 2013) , p. 012706/1- 012706/7, ISSN 1539-3755

DOI: 10.1103/PhysRevE.88.012706

7 p, 169.7 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-15, darrera modificació el 2016-06-04

   Favorit i Compartir